Keywords : Neighborhood


Subclass of Univalent Functions with Positive Coefficients

Huda Khalid AbidZaid; Waggas Galib Atshan

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 2, Pages 83-93

In this paper, we consider the classH(γ,α) consisting of analytic function with positive coefficients. We obtain some geometric properties, like, arithmetic mean, some distortion theorems and Hadmard product in the class H(γ,α).

Differential Operator of a Class of Meromorphic Univalent Functions With Negative Coefficients

Waggas Galib Atshan; Ali Hamza Abada

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2011, Volume 3, Issue 2, Pages 1-14

In the present paper, we have studied a class of analytic and meromorphic univalent functions defined by differential operator in the punctured unit disk and obtain some sharp results including coefficient inequality, distortion theorem, radii of starlikeness and convexity, Hadamard product, closure theorems. We also obtain some results connected with neighborhoods on and integral operator

SOME PROPERTIES OF A NEW SUBCLASS OF MEROMORPHIC UNIAVLENT FUNCTIONS WITH POSITIVE COEFFICIENTS DEFINED BY RUSCHEWEYH DERIVATIVE II

Rafid Habib Buti; Waggas Galib Atshan and

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 1, Pages 1-8

We have introduced a new class H of univalent meromorphic functions defined by Ruscheweyh derivative in the punctured unit disk U*. We study several properties, like , coefficient estimates , region of univalency, Hadamard product (or convolution). We also obtain some results connected to (n,s)- Neighborhoods on H and integral operator.